Quit last Thursday, had a bad 4 days or so. Right now feel fairly good except NO energy. I can barely walk to the bathroom and forget standing up in the shower. What is this? I have to go back to work in three days. I'm eating, I'm taking all my vitamins in the Thomas Recipe, and drinking water. Taking valium only at night. I'm about to give up.. It's a terrible strain just sitting upright in this chair. Please help!
Is there any way someone can cover you at work cause you cant go feeling like you do. Is your boss an understanding person? your right the worst has past and these are just some after effects and you need to give yourself a little more time thats why i asked those questions. I hope it only gets beter good luck dear.
For some reason, i had an email where someone had asked to be a friend and when i checked on reading their profile, i came to your question, which is, as i see, a week old. Just for your information though, even without knowing how long you were on these drugs and thinking you are a very strong and tough girl for doing this more or less cold turkey, remember that these drugs get into your tissues and you can be finished with the worst of w/d's, (thank God) and still have enough toxicity in you to keep you from running any marathons. A month from now, after feeling great for that entire month, you can suddenly feel like hell and wonder why this is happening and it's because the drugs, if taken in large enough doses and for a long enough period to cause withdrawls, are still hiding here and there in your body and will rear their ugly heads for awhile, i can't tell you how long, everyone is different and i don't know how long you took them, but i certainly congratulate you on doing this on your own and hope that the week that has passed since your post has brought you some relief and you are at least able to get to work and do your job as well as necessary. Just remember that the morphine is very potent and probably what will stick w/you the longest, even if you didn't feel it much, it does like to hang around, so give yourself a break regarding making plans to do alot of things and try to rest and keep up w/your vitamins, as i'm sure you are and just know that this is a time in your life when you are going to feel shitty for awhile and there's nothing to do about it unless you want to go through this again by taking those drugs again, and i seriously doubt that you do. Take the best care of yourself you ever have, even with no energy, eat well and rest plenty and keep in mind that it will, eventually, pass and you'll be back to your old self again. Best of luck to you Leann, not sure why I ended up here, but if it helped at all, then it was the right mistake for computer or drugs.com to have made.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2009 • 4 answers
Posted 22 Oct 2009 • 2 answers
Posted 15 Oct 2010 • 1 answer
Posted 30 Sep 2011 • 1 answer
Posted 20 Mar 2012 • 6 answers